Header

UZH-Logo

Maintenance Infos

A new construction of the σ-finite measures associated with submartingales of class (Σ)


Najnudel, J; Nikeghbali, A (2010). A new construction of the σ-finite measures associated with submartingales of class (Σ). Comptes Rendus Mathematique, 348(5-6):311-316.

Abstract

In a previous paper, we proved that for any submartingale $(X_t)_{t \geq 0}$ of class $(\Sigma)$, defined on a filtered probability space $(\Omega, \mathcal{F}, \mathbb{P}, (\mathcal{F}_t)_{t \geq 0})$, which satisfies some technical conditions, one can construct a $\sigma$-finite measure $\mathcal{Q}$ on $(\Omega, \mathcal{F})$, such that for all $t \geq 0$, and for all events $\Lambda_t \in \mathcal{F}_t$: $$ \mathcal{Q} [\Lambda_t, g\leq t] = \mathbb{E}_{\mathbb{P}} [\mathds{1}_{\Lambda_t} X_t]$$ where $g$ is the last hitting time of zero of the process $X$. Some particular cases of this construction are related with Brownian penalisation or mathematical finance. In this note, we give a simpler construction of $\mathcal{Q}$, and we show that an analog of this measure can also be defined for discrete-time submartingales.

Abstract

In a previous paper, we proved that for any submartingale $(X_t)_{t \geq 0}$ of class $(\Sigma)$, defined on a filtered probability space $(\Omega, \mathcal{F}, \mathbb{P}, (\mathcal{F}_t)_{t \geq 0})$, which satisfies some technical conditions, one can construct a $\sigma$-finite measure $\mathcal{Q}$ on $(\Omega, \mathcal{F})$, such that for all $t \geq 0$, and for all events $\Lambda_t \in \mathcal{F}_t$: $$ \mathcal{Q} [\Lambda_t, g\leq t] = \mathbb{E}_{\mathbb{P}} [\mathds{1}_{\Lambda_t} X_t]$$ where $g$ is the last hitting time of zero of the process $X$. Some particular cases of this construction are related with Brownian penalisation or mathematical finance. In this note, we give a simpler construction of $\mathcal{Q}$, and we show that an analog of this measure can also be defined for discrete-time submartingales.

Statistics

Citations

3 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

172 downloads since deposited on 06 Jul 2010
7 downloads since 12 months
Detailed statistics

Additional indexing

Other titles:Une nouvelle construction des mesures σ-finies associées aux sous-martingales de classe (Σ)
Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2010
Deposited On:06 Jul 2010 12:43
Last Modified:05 Apr 2016 14:10
Publisher:Elsevier
ISSN:1631-073X
Publisher DOI:https://doi.org/10.1016/j.crma.2010.01.021
Related URLs:http://arxiv.org/abs/0912.4768

Download

Download PDF  'A new construction of the σ-finite measures associated with submartingales of class (Σ)'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB
View at publisher